# SDR REXA200600014

- Difficulty date: February 12, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 3,647 hours, 2,847 cycles
- Engine: Ge CF34*
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE RECEIVED STAB/MACH TRIM MESSAGE WITH DISCONNECT. QRH PERFORMED EMERGENCY DECLARED WITH UNEVENTFUL LANDING.  SYSTEM RESET FOLLOWING MFG FIM, OPERATIONALLY CHECKED GOOD.
